Autoimmune hemolytic anemia induced by levofloxacin.
Аннотация
Drug-induced autoimmune hemolytic anemia is a rare condition. We report the case of a 32-year-old white female who presented to the emergency department with generalized fatigue, fever, and jaundice. The patient reported using levofloxacin few days prior to presentation for urinary tract infection. The patient had evidence of hemolytic anemia with a hemoglobin of 6.7 g/dL which dropped to 5 g/dL on day 2, the direct Coombs test was positive, indirect bilirubin was 5.5 mg/dL, and LDH was 1283 IU/L. Further testing ruled out autoimmune disease, lymphoma, and leukemia as etiologies for the patient's hemolytic anemia. Levofloxacin was immediately stopped with a gradual hematologic recovery within few days.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.